# SDR 2006UALA00163

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 35,111 hours, 12,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX FLOOR SUPPORTS, AND FOUR FLOOR WEBS HAVE CORROSION FROM FRAMES 66 TO 70 AFT GALLEY FLOOR SUPPORTS.    REPAIR ACCOMPLISHED PER SRM 51-72-11. SIX FLOOR SUPPORTS REPLACED BETWEEN FRAMES 66 AND 70. FOUR WEBS REPLACED BETWEEN FRAMES 69 AND 70.
